Pentacold 120 ml

Paracetamol 500mg., Chlorpheniramine maleate, Phenylephrine HCL, Dextromethorphan Hbr., (120 ml)

3.0 based on 1 rating
Last Updated on Jan 08, 2018 232 Total drug views
Classified as
Influenza, Common Cold and Sinusitis
Available as
Suspension
Manufactured by
EVA Pharma
Approximate Price
9.00/120 ml

Average Rating

3.0

out of 5 Based on 1 rating
Excellent
0
Good
0
Average
1
Bad
0
Terrible
0

Rate this Medicine

please select how effective you found this medicine, taking into consideration positive effects, side effects, and ease of use.

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Pentacold 120 ml only for the indication prescribed.